# SDR A6WA200740263

- Difficulty date: May 21, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 8,662 hours, 7,954 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB AND OB 280 CLIPS ARE CRACKED APPROX .5 INCH.  S/D MAINTENANCE REPLACED INBOARD AND OUTBOARD CLIPS WITH NEW CLIPS P/N 601R31113-57 IAW BSC STANDARD REPAIR 601R-53-0057A AND CRJ SRM 51-42-13, 51-42-21. (K)
